×

A Weierstrass-Stone theorem for Choquet simplexes. (English) Zbl 0172.15604


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] T. ANDÔ, On fundamental properties of a Banach space with a cone, Pacific Journ. Math., 12 (1962), 1163-1169. · Zbl 0123.30802
[2] H. BAUER, Minimalstellen von funktionen und extremalpunkte II, Arch. Math. 11 (1960), 200-205. · Zbl 0098.08003
[3] H. BAUER, Konvexität in topologischen vektorräumen, Xerographed lecture notes, Hamburg 1963/1964.
[4] E. BISHOP and K. DE LEEUW, The representation of linear functionals by measures on sets of extreme points, Ann. Inst. Fourier, Grenoble, 11 (1961), 89-136.
[5] N. BOURBAKI, Intégration (chapitres 1-4), 2ième édition, Hermann, Paris 1965. · Zbl 0136.03404
[6] G. CHOQUET and P.-A. MEYER, Existence et unicité des représentations intégrales dans LES convexes compacts quelconques, Ann. Inst. Fourier, Grenoble, 13 (1963), 139-154. · Zbl 0122.34602
[7] D.A. EDWARDS, The homeomorphic affine embedding of a locally compact cone into a Banach dual space endowed with the vague topology, Proc. Lond. Math. Soc. 14 (1964), 399-414. · Zbl 0205.12202
[8] D.A. EDWARDS, Séparation des fonctions réelles définies sur un simplexe de Choquet, C.R. Acad. Sci. Paris 261 (1965), 2798-2800. · Zbl 0156.13301
[9] D.A. EDWARDS, On separation and approximation of real functions defined on a Choquet simplex, Proc. Second Prague Topological Symposium (1966), 122-128. · Zbl 0177.16302
[10] D.A. EDWARDS, The affine continuous functions on a Choquet simplex, Proc. Bruges Summer School on Topological Algebra Theory (1966), Brussels 1967. · Zbl 0184.34401
[11] E.G. EFFROS, Structure in simplexes, Acta Math. 117 (1967), 103-121. · Zbl 0154.14201
[12] S. KAKUTANI, Concrete representation of abstract (M)-spaces, Ann. of Math. 42 (1941), 994-1024. · Zbl 0060.26604
[13] J. LINDENSTRAUSS, Extension of compact operators, Mem. Amer. Math. Soc. 48, Providence, R.I., (1964). · Zbl 0141.12001
[14] P.-A. MEYER, Probabilités et potentiel, Hermann, Paris, (1966). · Zbl 0138.10402
[15] R.R. PHELPS, Lectures on Choquet’s theorem, van Nostrand, Princeton N.J., 1966. · Zbl 0135.36203
[16] F. RIESZ, Sur quelques notions fondamentales dans la théorie générale des opérations linéaires, Ann. of Math. 41 (1940), 174-206. · JFM 66.0553.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.